Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Generalized Linear Models for Enzyme-Kinetic Data

J. A. Nelder, D. Ruppert, N. Cressie and R. J. Carroll
Biometrics
Vol. 47, No. 4 (Dec., 1991), pp. 1605-1615
DOI: 10.2307/2532412
Stable URL: http://www.jstor.org/stable/2532412
Page Count: 11
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalized Linear Models for Enzyme-Kinetic Data
Preview not available

Abstract

We show that generalized linear models are well suited to the analysis of enzyme-kinetic data, and illustrate the process of modelling using data published in this journal.

Page Thumbnails

  • Thumbnail: Page 
1605
    1605
  • Thumbnail: Page 
1606
    1606
  • Thumbnail: Page 
1607
    1607
  • Thumbnail: Page 
1608
    1608
  • Thumbnail: Page 
1609
    1609
  • Thumbnail: Page 
1610
    1610
  • Thumbnail: Page 
1611
    1611
  • Thumbnail: Page 
1612
    1612
  • Thumbnail: Page 
1613
    1613
  • Thumbnail: Page 
1614
    1614
  • Thumbnail: Page 
1615
    1615
Part of Sustainability